# SDR IGAR2016FA0000183

- Difficulty date: April 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Aircraft: N212AH
- Make and model: Bell 212
- Aircraft serial: 30959
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750113
- Part serial: A13963
- Condition: Corroded
- Location: Tail Rotor
- Part time: 2,475 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE DEVELOPED DEEP CORROSION PIT AT BLADE ROOT.
